# SDR SWAA2023121430901

- Difficulty date: December 12, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 32,016 hours, 15,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD ENTRY AREA EMERGENCY LIGHTS INOP<[01] REPLACED BATTERY PACK AND CHARGER ASSY PER AMM 33-51-06. OPS CHK GOOD AT THIS TIME.
